MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 42MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 42MM; HIP COMPONENT
Model Number 38AM4204
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient underwent revision surgery, the broken femoral stem was identified, and soft tissue was removed around the femoral head and it was removed, we then removed the femoral implant.We implanted another stem.We took an intraoperative x-ray and noted there was a piece of the drill bit that must of broken during the osteotomy portion of the case and distal along the stem.We then placed the size a/50 mm body with the appropriate version and impacted it and placed a locking screw.We then placed a 36/-6 biolox head and impacted.Products not revised: product id: dsbfgg58, lot: 05113366701551930, qty: 1.Product id: 18080303, lot: 1543191, qty: 1.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 42MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17072916
Report Number3010536692-2023-00113
Device Sequence Number14976153
Product Code KWA
UDI-Device IdentifierM68438AM42041
UDI-PublicM68438AM42041
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4204
Device Catalogue Number38AM4204
Device Lot Number068635563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale